# SDR 95UAL900154

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9063U
- Make and model: Boeing 737222
- Aircraft serial: 19944
- Engine: Pwa JT8D7B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latches
- Condition: Out Of Rig
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C RETURNED TO FIELD WITH AFT CARGO DOOR LIGHT, UNABLE TO PRESSURIZE A/C.  AFT CARGO DOOR WAS FOUND OPEN.  THE LATCHES APPEARED SECURE, BUT THE DOOR WAS OUT RIG.
